# SDR COM60486

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fecu
- Part number: 860D10014
- Condition: Defective
- Location: Te Flaps
- Part time: 3,465 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLAPS FAILED AT 20 DEGREES.  REPLACED THE FLAP ELECTRONIC CONTROL UNIT.
